# SDR IPXA2014040282478

- Difficulty date: March 5, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 60,045 hours, 10,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7447174411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, SKIN CORRODED.   REPAIRED  IAW STA EA 011-5730-01-A5187, REV I/R AND EO 5730-53937-A.
